JournalsjemsVol. 12 , No. 1DOI 10.4171/jems/190

Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces

  • Ulrich Kohlenbach

    Technische Hochschule Darmstadt, Germany
  • Laurentiu Leuştean

    Technische Hochschule Darmstadt, Germany
Asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces cover

Abstract

This paper provides a fixed point theorem for asymptotically nonexpansive mappings in uniformly convex hyperbolic spaces as well as new effective results on the Krasnosel’skiĭ–Mann iterations of such mappings. The latter were found using methods from logic and the paper continues a case study in the general program of extracting effective data from prima-facie ineffective proofs in the fixed point theory of such mappings.